# SDR SWIA20205060533

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FWD BAGGAGE BAY DOOR UPPER FWD STOP IS CHAFFED. (MARKED)    (C-CHECK) RO 5/4/2020   REMOVED/REPLACED FWD BAGGAGE BAY DOOR FWD STOP BOLT AND NUT REF CRJ700 SRM. PERFORMED ADJUSTMENTS AS NEEDED REF CRJ700 AMM TASK. OPERATIONAL TEST GOOD REF CRJ700 AMM TASK.
